Authors: Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Aronszajn orderings
Journal: Publications de l'Institut Mathématique
Volume: 57
Issue: 71
First page: 29
Last page: 46
Issue Date: 1995
Rank: M24
ISSN: 0350-1302
Publisher: Mathematical Institute of the SASA

Show full item record

Page view(s)

checked on Dec 6, 2022

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.